# SDR UPS07851104

- Difficulty date: October 12, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION INTERIOR SKIN ABOVE CAPT LT AND RT AFT SIDE WINDOW.  REPAIRED SKIN AT STA -52 ABOVE CAPT LT AND RT SIDE WINDOW IAW SRM 51-09-00-0, AND DWG 5643170.
